... yesterday from a clinic after I had been buying them off of the streets for awhile. Anyways, yesterday was good. I did feel "high" or at least I think for a little bit. I did notice that my stomach was acting up, kind of like cramping feeling i would describe it as mentstruel cramps or constipation cramps. I put it off as maybe something I ate. Well this morning I still felt that way, and it seemed to get worse after going in for my dose this morning. I did tell the nurse and doctor about it, they wanted to put me on a full 8mg in the morning as one dose for the day. I told them no no no, I didnt want that much and especially all at the same time. After a bit of discussion they said I could stay at half in the morning and half in the afternoon and to give it a couple more days and see how I felt. Has anyone else had this stomach cramping? Is it something serious or is there a way for me to help alleviate it? And for some odd reason, when I was buying them off of the streets I never experienced this... kinda weird. Thanks for any help, and good luck to everyone else